# SDR CALA2025090808559

- Difficulty date: August 19, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 76,280 hours, 28,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8128U14
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE; STRAP AT RBL 25 BETWEEN STA. 787 AND STA.847, POSSIBLE CORROSION. (REF- AAR- NR - 1000050508) REMOVED AND REPLACED STRAP BETWEEN STA. 787 AND STA 847 STR 25R AT AF CARGO IAW SRM 51-40-02-0G-0 AND DWG 146A8120.   REMOVED AND REPLACED STRAP BETWEEN STA 787 AND STA 847 STR 25R A T AFT CARGO IAW SRM 51-40-02-0G-0 AND DWG 146A8120 (SFR NO. 1642).
